# SDR VNAA2011062300017

- Difficulty date: June 17, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 17,849 hours, 18,453 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

AT MOB, CREW REPORTED APU FAULT / AUTO SHUTDOWN AND SMELL OF FUMES (FUEL) IN CABIN.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED AND TROUBLESHOT, FOUND A CONNECTOR PIN SHORTED TO GROUND, REPAIRED WIRING AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
